MathSciNet Relay Station
MathSciNet bibliographic data
MR1766603 (2001b:14013) 14C20 (14K05)
Fukuma, Yoshiaki A note on tensor products of ample line bundles on abelian varieties. Proc. Amer. Math. Soc. 128 (2000), no. 9, 2513–2516 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement